Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters

This paper is concerned with the problem of the robust stability of nonlinear delayed Hopfield neural networks (HNNs) with Markovian jumping parameters by Takagi-Sugeno (T-S) fuzzy model. The nonlinear delayed HNNs are first established as a modified T-S fuzzy model in which the consequent parts are...

Ausführliche Beschreibung

Bibliographische Detailangaben
Veröffentlicht in:IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics : a publication of the IEEE Systems, Man, and Cybernetics Society. - 1996. - 39(2009), 1 vom: 30. Feb., Seite 94-102
1. Verfasser: Li, Hongyi (VerfasserIn)
Weitere Verfasser: Chen, Bing, Zhou, Qi, Qian, Weiyi
Format: Online-Aufsatz
Sprache:English
Veröffentlicht: 2009
Zugriff auf das übergeordnete Werk:IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics : a publication of the IEEE Systems, Man, and Cybernetics Society
Schlagworte:Journal Article Research Support, Non-U.S. Gov't
LEADER 01000caa a22002652 4500
001 NLM185810977
003 DE-627
005 20250210025913.0
007 cr uuu---uuuuu
008 231223s2009 xx |||||o 00| ||eng c
024 7 |a 10.1109/TSMCB.2008.2002812  |2 doi 
028 5 2 |a pubmed25n0619.xml 
035 |a (DE-627)NLM185810977 
035 |a (NLM)19150760 
040 |a DE-627  |b ger  |c DE-627  |e rakwb 
041 |a eng 
100 1 |a Li, Hongyi  |e verfasserin  |4 aut 
245 1 0 |a Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters 
264 1 |c 2009 
336 |a Text  |b txt  |2 rdacontent 
337 |a ƒaComputermedien  |b c  |2 rdamedia 
338 |a ƒa Online-Ressource  |b cr  |2 rdacarrier 
500 |a Date Completed 10.08.2009 
500 |a Date Revised 10.12.2019 
500 |a published: Print 
500 |a Citation Status MEDLINE 
520 |a This paper is concerned with the problem of the robust stability of nonlinear delayed Hopfield neural networks (HNNs) with Markovian jumping parameters by Takagi-Sugeno (T-S) fuzzy model. The nonlinear delayed HNNs are first established as a modified T-S fuzzy model in which the consequent parts are composed of a set of Markovian jumping HNNs with interval delays. Time delays here are assumed to be time-varying and belong to the given intervals. Based on Lyapunov-Krasovskii stability theory and linear matrix inequality approach, stability conditions are proposed in terms of the upper and lower bounds of the delays. Finally, numerical examples are used to illustrate the effectiveness of the proposed method 
650 4 |a Journal Article 
650 4 |a Research Support, Non-U.S. Gov't 
700 1 |a Chen, Bing  |e verfasserin  |4 aut 
700 1 |a Zhou, Qi  |e verfasserin  |4 aut 
700 1 |a Qian, Weiyi  |e verfasserin  |4 aut 
773 0 8 |i Enthalten in  |t IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics : a publication of the IEEE Systems, Man, and Cybernetics Society  |d 1996  |g 39(2009), 1 vom: 30. Feb., Seite 94-102  |w (DE-627)NLM098252887  |x 1941-0492  |7 nnns 
773 1 8 |g volume:39  |g year:2009  |g number:1  |g day:30  |g month:02  |g pages:94-102 
856 4 0 |u http://dx.doi.org/10.1109/TSMCB.2008.2002812  |3 Volltext 
912 |a GBV_USEFLAG_A 
912 |a SYSFLAG_A 
912 |a GBV_NLM 
912 |a GBV_ILN_350 
951 |a AR 
952 |d 39  |j 2009  |e 1  |b 30  |c 02  |h 94-102